# SDR SWAA2022021615026

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS767-787 RBL21 WL155 FLOOR TO SIDEWALL SHIELD HAS CORROSION. / FLOOR TO SIDEWALL SHIELD DOES NOT HAVE ALLOWABLE LIMIT LISTED. PART REPAIRED BY REPLACEMENT. FLOOR TO SIDEWALL SHIELD REPLACED ON NON ROUTINE CARD T776026 92982U 12MAY18.
